# SDR IPXA2023050193054

- Difficulty date: April 6, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,841 hours, 16,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UP141N327015
- Condition: Damaged
- Location: Sta 404-440-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DIINCOMING  DAMAGE TO STRINGER 20L STA 404-440.REMOVED, FABRICATED, AND INSTALLED STRINGER IAW SRM 51-40-02.
